Hughes’s notion of shamanic healing

Gifford, T (2017) 'Hughes’s notion of shamanic healing.' Ted Hughes Society Journal, 6 (2). pp. 7-23. ISSN 2051-7270

Official URL: http://thetedhughessociety.org/the-ted-hughes-soci...
Item Type: Article
Note:

Full text of the article available to read at the URL below.

Divisions: School of Writing, Publishing and the Humanities
Related URLs:
Date Deposited: 17 May 2018 14:31
Last Modified: 05 Jan 2022 15:24
URI / Page ID: http://researchspace.bathspa.ac.uk/id/eprint/11117
Request a change to this item or report an issue Request a change to this item or report an issue
Update item (repository staff only) Update item (repository staff only)